# SDR C2XA05BT063

- Difficulty date: August 20, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145LR
- Aircraft serial: 145138
- Aircraft time: 14,865 hours, 10,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5A INSPECTION, MAINTENANCE FOUND THE AFT GALLEY EMERGENCY EXIT SIGN FAULTY.  REMOVED AND REPLACED EMERGENCY EXIT SIGN IAW EMB145 AMM 33-50-14.  OPS CHECKED GOOD.
